MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Patient Problem/Medical Problem (2688)
Date of Event 12/06/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced pain and mild dysphagia leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.-anti-reflux procedure and linx device implantation occurred without issue (b)(6) 2013 by dr.(b)(6) at (b)(6) hospital.-uneventful device explant due to "severe" retrosternal pain and mild dysphagia on (b)(6) 2016 by dr.(b)(6) at (b)(6) clinic.-device found in correct position/geometry.-a fundoplication was performed immediately after explant.-approximately one and half weeks after explant the patient reported no residual pain, no reflux symptoms, and hasn't taken any ppis.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key6223074
Report Number3008766073-2017-00001
Device Sequence Number828264
Product Code LEI
UDI-Device Identifier00855106005172
UDI-Public00855106005172
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/17/2017
Device Model NumberLXC16
Device Lot Number4865
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2016
Initial Report FDA Received Date01/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age46 YR